# SDR MWEA020449

- Difficulty date: July 17, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59112802
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 21 HAS LIGHT CORROSION ON UPPER AND LOWER AFT LEG BETWEEN XRS 91&111.  BLENDED CORROSION OUT OF STRINGER.
